# SDR ASAA2025061858886

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 62,493 hours, 18,728 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA'S REPORT L1 DOOR DIFFICULT TO OPEN. GROUNDED - YES. PERFORMED AMM TASK 52-11-00-700-804 STEP 3G. HANDLE FALLEN THROUGH TEST. OPENING TORQUE ON DOOR IS BETWEEN 700-750 IN LBS. INSPECTED ROLLERS AND ROLLER GUIDES, NO DEFECTS NOTED. ADJUSTED HORIZONTAL GUIDE ROD REF AMM 52-11-00-820-801. HANDLE FORCE IS NOW WITHIN LIMITS. PERFORMED FORWARD ENTRY DOOR SYSTEM TEST REF AMM 52-11-00-700-804. NO FAULTS NOTED.
